# SDR FDEA201810152884

- Difficulty date: October 15, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 45,977 hours, 40,645 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: A5714093625100
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSPECTED, RT WING LOWER SKIN RIB18, STRINGER 11 WEB POSN FOUND CRACKED. COMPLIED WITH EA 6-5720-T0342825. MINOR REPAIR IAW GMM 6-2-100.
